Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 2, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 2, 2015, 11:11 AM CST for Monroe County, Mississippi. It took effect at Jan 3, 2015, 8:00 PM CST. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2015, 11:11 AM CST (17:11 UTC)
- In effect from
- Jan 3, 2015, 8:00 PM CST
- Expired
- Jan 5, 2015, 9:00 PM CST
- In force
- 49 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 24 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Amory (AMYM6). The gauge peaked at 21.71 ft at Jan 4, 2015, 7:00 AM CST.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
895
WGUS44 KMEG 021711
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 AM CST FRI JAN 2 2015
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE
BUTTAHATCHIE RIVER...TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED FRIDAY EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-031711-
/O.NEW.KMEG.FL.W.0001.150104T0448Z-150106T1536Z/
/BGBM6.1.ER.150104T0448Z.150105T0000Z.150106T0936Z.NO/
1111 AM CST FRI JAN 2 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM SATURDAY JANUARY 03 UNTIL TUESDAY JANUARY 06.
* AT 10 AM FRIDAY THE STAGE WAS...7.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 17.0 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 03 AND
CONTINUE TO RISE TO NEAR 17.0 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 06.
AT 17.0 FEET, WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING..
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-031711-
/O.NEW.KMEG.FL.W.0002.150104T0200Z-150106T0300Z/
/AMYM6.1.ER.150104T0200Z.150104T1800Z.150105T2100Z.NO/
1111 AM CST FRI JAN 2 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM SATURDAY JANUARY 03 UNTIL MONDAY JANUARY 05.
* AT 10 AM FRIDAY THE STAGE WAS...12.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 23.5 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 03 AND
CONTINUE TO RISE TO NEAR 23.5 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
AT 23.0 FEET, MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED.
EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND..
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-031711-
/O.NEW.KMEG.FL.W.0003.150104T1300Z-000000T0000Z/
/ABDM6.1.ER.150104T1300Z.150105T1200Z.000000T0000Z.NO/
1111 AM CST FRI JAN 2 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 04 UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS...10.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.7 FEET MONDAY JANUARY 05.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 14.7 FEET BY MONDAY JANUARY 05.
AT 15.0 FEET, WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$5 follow-up statements
347
WGUS84 KMEG 030214
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
814 PM CST FRI JAN 2 2015
THE FLOOD WARNINGS CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SATURDAY MORNING.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-040214-
/O.EXT.KMEG.FL.W.0001.150104T0430Z-150106T1330Z/
/BGBM6.1.ER.150104T0430Z.150105T0000Z.150106T0730Z.NO/
814 PM CST FRI JAN 2 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM SATURDAY JANUARY 3 UNTIL TUESDAY JANUARY 6.
* AT 7 PM FRIDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.5 FEET SUNDAY JANUARY 4.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 3 AND
CONTINUE TO RISE TO NEAR 16.5 FEET BY SUNDAY JANUARY 4.THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 6.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-040214-
/O.EXT.KMEG.FL.W.0002.150104T0124Z-150106T0316Z/
/AMYM6.1.ER.150104T0124Z.150104T1800Z.150105T2116Z.NO/
814 PM CST FRI JAN 2 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM SATURDAY JANUARY 3 UNTIL MONDAY JANUARY 5.
* AT 7 PM FRIDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 19.6 FEET SATURDAY JANUARY 3.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 3 AND
CONTINUE TO RISE TO NEAR 23.6 FEET BY SUNDAY JANUARY 4.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 5.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS
FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER
GROUND.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-040214-
/O.EXT.KMEG.FL.W.0003.150104T2136Z-000000T0000Z/
/ABDM6.1.ER.150104T2136Z.150106T1200Z.000000T0000Z.NO/
814 PM CST FRI JAN 2 2015
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 4 UNTIL FURTHER NOTICE.
* AT 7 PM FRIDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 4 AND
CONTINUE TO RISE TO NEAR 14.9 FEET BY TUESDAY JANUARY 6.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$077
WGUS84 KMEG 031716
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SATURDAY EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-041716-
/O.EXT.KMEG.FL.W.0001.150104T1633Z-150106T0336Z/
/BGBM6.1.ER.150104T1633Z.150105T0000Z.150105T2136Z.NO/
1116 AM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM SUNDAY JANUARY 04 UNTIL MONDAY JANUARY 05.
* AT 10 AM SATURDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.4 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 15.4 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-041716-
/O.EXT.KMEG.FL.W.0002.150104T1334Z-150105T1948Z/
/AMYM6.1.ER.150104T1334Z.150105T0000Z.150105T1348Z.NO/
1116 AM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM SUNDAY JANUARY 04 UNTIL MONDAY JANUARY 05.
* AT 10 AM SATURDAY THE STAGE WAS 15.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 21.8 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-041716-
/O.EXT.KMEG.FL.W.0003.150105T0448Z-000000T0000Z/
/ABDM6.1.ER.150105T0448Z.150106T1800Z.000000T0000Z.NO/
1116 AM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 04 UNTIL FURTHER NOTICE.
* AT 10 AM SATURDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.4 FEET TUESDAY JANUARY 06.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 14.4 FEET BY TUESDAY JANUARY 06.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$814
WGUS84 KMEG 040223
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...LITTLE
TALLAHATCHIE CANAL...TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED [...] OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC071-093-145-050223-
/O.EXT.KMEG.FL.W.0004.150104T1648Z-150105T1255Z/
/ETAM6.1.ER.150104T1648Z.150105T0000Z.150105T0655Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE LITTLE TALLAHATCHIE CANAL AT LITTLE TALLAHATCHIE RIVER AT ETTA
NEAR NEW ALBANY
* FROM SUNDAY JANUARY 04 UNTIL MONDAY JANUARY 05.
* AT 04 PM FRIDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 25.5 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
* AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS
6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP
LAND ARE FLOODED.
&&
LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
3441 8944
$$
MSC095-050223-
/O.EXT.KMEG.FL.W.0001.150104T1320Z-150106T1424Z/
/BGBM6.1.ER.150104T1320Z.150105T0000Z.150106T0824Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM SUNDAY JANUARY 04 UNTIL TUESDAY JANUARY 06.
* AT 07 PM SATURDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 16.8 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 06.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-050223-
/O.EXT.KMEG.FL.W.0002.150104T0756Z-150106T0632Z/
/AMYM6.1.ER.150104T0756Z.150105T0000Z.150106T0032Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM SUNDAY JANUARY 04 UNTIL MONDAY JANUARY 05.
* AT 08 PM SATURDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 24.3 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 24.3 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
* AT 25.0 FEET...WIDESPREAD LOW LAND AND FARMLAND FLOODING IS
OCCURRING.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-050223-
/O.EXT.KMEG.FL.W.0003.150104T2000Z-000000T0000Z/
/ABDM6.1.ER.150104T2000Z.150107T0600Z.000000T0000Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 04 UNTIL FURTHER NOTICE.
* AT 07 PM SATURDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.2 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 16.2 FEET BY WEDNESDAY JANUARY 07.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$854
WGUS84 KMEG 041742
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...SAINT
FRANCIS RIVER...TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SUNDAY EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
ARC021-055-MOC069-051742-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-150106T1851Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1851Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 11 AM SUNDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL
CONTINUE RISING TO NEAR 22.8 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
MSC095-051742-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-150106T0000Z/
/BGBM6.1.ER.150104T0738Z.150104T1800Z.150105T1800Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* UNTIL MONDAY JANUARY 05.
* AT 10 AM SUNDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.7 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL
CONTINUE RISING TO NEAR 15.7 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-051732-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-150105T1732Z/
/AMYM6.1.ER.150104T0548Z.150104T1800Z.150105T1132Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL MONDAY JANUARY 05.
* AT 11 AM SUNDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 03 AND WILL
CONTINUE RISING TO NEAR 21.8 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-051742-
/O.EXT.KMEG.FL.W.0003.150104T2136Z-000000T0000Z/
/ABDM6.1.ER.150104T2136Z.150107T0600Z.000000T0000Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 04 UNTIL FURTHER NOTICE.
* AT 11 AM SUNDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.7 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 15.7 FEET BY WEDNESDAY JANUARY 07.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$962
WGUS84 KMEG 050223
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CST SUN JAN 4 2015
THE FLOOD WARNING HAS BEEN CANCELLED FOR THE TOMBIGBEE RIVER NEAR AMORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-050253-
/O.CAN.KMEG.FL.W.0002.000000T0000Z-150105T1732Z/
/AMYM6.1.ER.150104T0548Z.150104T1245Z.150104T2147Z.NO/
823 PM CST SUN JAN 4 2015
FORECAST INFORMATION FOR
TOMBIGBEE RIVER NEAR AMORY
* AT 08 PM SUNDAY THE STAGE WAS 18.9 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 14.8 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.1 FEET MONDAY JANUARY 05.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 2, 10:14 AM CST, 57 minutes earlier.
Area forecast discussion, Jan 2, 10:14 AM CST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1014 AM CST FRI JAN 2 2015 .DISCUSSION... SKIES ARE CLOUDY ACROSS THE FORECAST AREA THIS MORNING WITH TEMPERATURES RANGING FROM THE MID 30S TO MID 40S. SOME AREAS OF LIGHT RAIN SHOWERS CONTINUE TO MOVE ACROSS THE FORECAST AREA THIS MORNING WITH ADDITIONAL AREAS OF RAIN EXPECTED TO MOVE THROUGH THE REGION THIS AFTERNOON. MADE SOME MINOR CHANGES TO THE FORECAST. ARS && .PREV DISCUSSION... /ISSUED 609 AM CST FRI JAN 2 2015/ DISCUSSION... A LARGE UPPER LEVEL LOW PRESSURE SYSTEM CENTERED OVER THE SOUTHWESTERN UNITED STATES WILL GRADUALLY LIFT OUT TO THE NORTHEAST ACROSS THE MIDDLE MISSISSIPPI VALLEY THROUGH THE FIRST PART OF THE UPCOMING WEEKEND. A MOIST SOUTHWESTERLY FLOW HAS BECOME ESTABLISHED OVER THE SOUTHERN U.S. WITH BROAD LARGE SCALE ASCENT OVERTOP OF A RESIDUAL CANADIAN AIRMASS OVER THE MID SOUTH PRODUCING AREAS OF LIGHT TO MODERATE RAIN OVER MUCH OF THE REGION THIS MORNING. TEMPERATURES REMAIN ABOVE FREEZING IN ALL AREAS...SO NOT EXPECTING MUCH MORE IN THE WAY OF FROZEN PRECIPITATION/SLEET. RAIN SHOULD CONTINUE THROUGH MUCH OF THE DAY WITH EVEN THE POTENTIAL FOR A FEW RUMBLES OF THUNDER OVER SOUTHERN SECTIONS AS ELEVATED INSTABILITY INCREASES IN THESE AREAS. TEMPERATURES SHOULD GRADUALLY WARM...BUT REMAIN QUITE CHILLY RANGING FROM THE UPPER 30S NORTH TO MID 40S SOUTH THIS AFTERNOON. AS THE UPPER LOW LIFTS OUT INTO THE MIDDLE MISSISSIPPI VALLEY...MODELS SUGGEST IT BECOMING AN OPEN TROUGH WHICH WILL TAKE ON AN INCREASINGLY NEGATIVE TILT. AT THE SURFACE...A FRONTAL BOUNDARY INITIALLY POSITIONED ACROSS THE SHELF WATERS OF THE NORTHERN GULF OF MEXICO WILL BEGIN TO SURGE NORTH IN RESPONSE TO FALLING MID LEVEL HEIGHTS TO THE WEST. SURFACE LOW PRESSURE SHOULD DEVELOP ALONG THIS FRONT IN THE VICINITY OF THE UPPER TEXAS COAST BY THIS EVENING AND LIFT QUICKLY NORTHWARD INTO SOUTHEAST MISSOURI BY SATURDAY AFTERNOON AND INTO THE GREAT LAKES REGION BY SUNDAY. THIS LOW SHOULD DEEPEN AS IT PASSES TO THE WEST AND NORTHWEST OF THE MID SOUTH ON SATURDAY IN RESPONSE TO THE SURGING MID LEVEL HEIGHT FALLS. THE DEVELOPING WARM FRONT SHOULD LIFT NORTH ACROSS THE MID SOUTH FROM LATE TONIGHT INTO SATURDAY MORNING. DEWPOINTS SHOULD INCREASE AREAWIDE SOUTH OF THE FRONT...WITH PORTIONS OF NORTHEAST MISSISSIPPI EXPERIENCING LOWER 60S DEWPOINTS BY EARLY SATURDAY AFTERNOON. TEMPERATURES WILL ALSO WARM WELL INTO THE 60S TO NEAR 70 DEGREES IN NORTHEAST MISSISSIPPI...WITH UPPER 50S TO LOWER 60S ELSEWHERE. AS TEMPERATURES AND DEWPOINTS INCREASE...IT SHOULD ALLOW THE ATMOSPHERE TO DESTABILIZE BY SATURDAY AFTERNOON WITH MLCAPE VALUES LIKELY APPROACHING 500+J/KG ACROSS PORTIONS OF NORTHEAST MISSISSIPPI. AT THE SAME TIME...LARGE SCALE FORCING SHOULD BECOME ENHANCED WITH THE APPROACH OF THE UPPER TROUGH AND SURFACE LOW. THIS SHOULD HELP TO INITIATE NUMEROUS SHOWERS AND THUNDERSTORMS...ESPECIALLY ALONG THE TRAILING PRE FRONTAL SURFACE TROUGH ACROSS EASTERN ARKANSAS BY LATE SATURDAY MORNING. AS STORMS DEVELOP EASTWARD INTO NORTH MISSISSIPPI...THEY SHOULD INTENSIFY SOME AS THEY ENCOUNTER THE GREATER INSTABILITY. IN ADDITION...LOW AND MID LEVEL SHEAR SHOULD BECOME ENHANCED ACROSS THE AREA IN ADVANCE OF THE UPPER SYSTEM WITH LATEST MODEL GUIDANCE SUGGESTING 850 MB FLOW INCREASING TO 50+ KTS AND A CYCLONICALLY CURVED MID LEVEL JET EXCEEDING 100 KTS FROM THE ARKLATEX INTO THE MIDDLE MISSISSIPPI VALLEY. THE GREATEST UNCERTAINTY AT THIS TIME IS HOW FAR NORTH THE WARM FRONT LIFTS AND WHERE THE GREATEST SURFACE BASED INSTABILITY WILL RESIDE CONSIDERING INITIAL OVERRUNNING RAINFALL. ALL AVAILABLE MODEL GUIDANCE TO INCLUDE THE LATEST GFS...NAM...AND ECMWF CONTINUE TO INDICATE THAT LOW TO POTENTIALLY MID 60S DEWPOINTS WILL SURGE INTO PORTIONS OF NORTHEAST MISSISSIPPI. THIS SETUP WOULD SUPPORT THE POTENTIAL FOR SEVERE THUNDERSTORM DEVELOPMENT. AT THIS TIME...THE GREATEST RISK WOULD EXIST ACROSS AREAS MAINLY SOUTHEAST OF A LINE FROM IUKA TO TUPELO TO COFFEEVILLE MISSISSIPPI. CONDITIONS IN THESE AREAS MAY SUPPORT EMBEDDED CIRCULATIONS WITHIN A DEVELOPING SQUALL LINE WHICH COULD LEAD TO SOME WIND DAMAGE AND ISOLATED TORNADOES. PLAN TO CONTINUE MENTION OF SEVERE STORM POTENTIAL IN THE LATEST HAZARDOUS WEATHER OUTLOOK. FURTHER NORTH ACROSS THE REMAINDER OF THE AREA...SOME HEAVIER RAINFALL WILL BE POSSIBLE WITH A COUPLE OF INCHES POSSIBLE. ANY FLOOD THREAT WILL NEED TO MONITORED BY LATER SHIFTS. THE PRE FRONTAL SURFACE TROUGH SHOULD SWEEP EAST BY LATE SATURDAY EVENING...BRINGING AN END TO SHOWERS AND THUNDERSTORMS. ON SUNDAY...A STRONGER COLD FRONT SHOULD PUSH EAST ACROSS THE MID SOUTH USHERING IN MUCH COLDER CONDITIONS. A FEW SPRINKLES OR EVEN FLURRIES COULD OCCUR WITH THE FRONT...BUT NOT EXPECTING MUCH IN THE WAY OF PRECIPITATION. TEMPERATURES SHOULD TOP OUT EARLIER IN THE DAY SUNDAY...WITH FALLING TEMPERATURES EXPECTED IN THE AFTERNOON BEHIND THE FRONT. HIGH PRESSURE WILL BUILD INTO THE REGION FOR THE FIRST PART OF NEXT WEEK WITH DRY AND COLDER WEATHER EXPECTED. ANOTHER REINFORCING ARCTIC COLD FRONT SHOULD MOVE ACROSS THE REGION BY THE MIDDLE OF NEXT WEEK. MUCH COLDER TEMPERATURES ARE ANTICIPATED AS STRONG ARCTIC HIGH PRESSURE BUILDS SOUTH. CURRENTLY FORECAST TEMPERATURES MAY NEED TO BE LOWERED FURTHER IN SUBSEQUENT FORECASTS IF THE LATEST LONG TERM MODEL TRENDS HOLD. STAY TUNED. JLH && .AVIATION... 12Z TAF CYCLE LIGHT RAIN AND FOG WILL LINGER AT ALL TAF SITES THROUGHOUT DAY RESULTING IN MVFR/IFR VISBYS. LIFR CEILINGS CURRENTLY AT MEM ARE EXPECTED TO FILL IN AT ALL OTHER TAF SITES WITHIN THE NEXT COUPLE HOURS. CONDITIONS WILL START TO IMPROVE AFTER 03/08Z AS A WARM FRONT LIFTS NORTH TONIGHT. WINDS WILL BE FROM THE EAST VEERING SOUTHEAST 5 TO 10 KTS NEAR THE END OF THE PERIOD. WIND SHEAR CONDITIONS FOR MEM AND JBR LATE AS WINDS WILL VEER FROM EAST AT 10 KTS TO SOUTHWEST AT 40 KTS AT 2000 FEET. AC3 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 2, 4:43 AM CST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 443 AM CST FRI JAN 2 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-031245- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 443 AM CST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG STORM SYSTEM WILL MOVE ACROSS THE MID SOUTH ON SATURDAY WITH A COLD FRONT PASSING ACROSS THE REGION. THE AIRMASS ACROSS PORTIONS OF NORTHEAST MISSISSIPPI MAY BECOME MARGINALLY UNSTABLE AND SUPPORT THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS. THE GREATEST POTENTIAL AT THIS TIME APPEARS TO REMAIN SOUTHEAST OF A LINE FROM IUKA TO TUPELO TO COFFEEVILLE MISSISSIPPI. IN THESE LOCATIONS...THE POTENTIAL WILL EXIST FOR SOME DAMAGING WIND GUSTS AND ISOLATED TORNADOES ON SATURDAY AFTERNOON AND EVENING. THERE REMAINS SOME UNCERTAINTY WITH REGARD TO HOW UNSTABLE THE ATMOSPHERE WILL BECOME. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS REGARDING THIS LIMITED SEVERE WEATHER POTENTIAL. ELSEWHERE...PERIODS OF MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL BE POSSIBLE ON SATURDAY. THE POTENTIAL WILL EXIST FOR A FEW INCHES OF RAINFALL WHICH MAY LEAD TO SOME LOCALIZED FLOODING IN LOW LYING...URBAN...AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI FOR SATURDAY AFTERNOON AND EVENING. JLH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 11:11 AM CST | River Flood Warning | MEG | Monroe | 4 days |
| Jan 2, 11:11 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 9 days |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.